# SDR SIMA20171112002

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 30,891 hours, 26,355 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Cracked
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTI ICE INOPERATIVE DURING CLIMB.  TROUBLESHOT IAW FIM 30-80-00-810-801-A.  NO FAULTS FOUND.  INSPECTED ANTI-ICE VALVE, FOUND A CRACKED DUCT.  REMOVED AND REPLACED THE DUCT IAW AMM 36-11-09. OPS CHECKED GOOD.
